Sleeping pills

- - Latest reply: Rapsoo
Posts
10
Registration date
Thursday December 22, 2011
Status
Member
Last seen
January 25, 2012
- Jan 13, 2012 at 01:22 AM
Hello,
I had two sleeping pills yesterday and when I woke up, I was feeling tired. Can you please tell me whether these sleeping pills have had any side effect on me?
Thanks in advance.
See more 

2 replies

0
Thank you
Hello,
Why are you taking sleeping pills? Did your doctor prescribe them for you? You must not take medication without talking to your doctor first. There are side effects with any tablet. Sleeping tablets could effect your heart rate, and it depends on what type they are, also make you very drowsy the following day. Drink plenty of water and rest up today until they are out of your system. Take care
Respond to Ready
Posts
10
Registration date
Thursday December 22, 2011
Status
Member
Last seen
January 25, 2012
0
Thank you
Yes this is what sleeping pills does to you and this breaks the scheme of tour sleep that's why you are feeling so tired.
Take the time to notice that if you are used to sleeping very late at night and waking up early but another day you go to bed early to wake up at the usual time you will be much more tired.

Avoid sleeping pills they are bad for the nervous system.
Respond to Rapsoo